Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A new proof of a comparison theorem for elliptic equations


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 14 (1963), 33-35
MSC: Primary 35.11
DOI: https://doi.org/10.1090/S0002-9939-1963-0149067-6
MathSciNet review: 0149067
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11

Retrieve articles in all journals with MSC: 35.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0149067-6
Article copyright: © Copyright 1963 American Mathematical Society